Have Medical Questions? Ask a Doctor Online!
Please go to the emergency room ASAP. That is an extremely high dose of Zoloft and doses that high can cause some serious metabolic, gastro and even cardiac issues. At a minimum you will need some blood work and an EKG to monitor your heart. You may even need IV fluids and additional medication.
Let me know if you have any other questions. If not, please don't forget to leave a positive rating as that's the only way I get credit for answering your question. Thank you.
Is there anything else I can help you with today?
Your safety is the priority. What they are thinking will be based on your history. I still advise you to go.
No but you may not be feeling well as a result of a potentially serious abnormality which can only be detected by doing blood work.
You are welcome. Please don't forget to leave a rating so I can get credit for answering your question.
Is there anything else I can help you with today